Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 171, NWS Cleveland, OH

July 11, 2011Ottawa County, Sandusky County, Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 11, 2011, 12:41 PM EDT for Ottawa County, Sandusky County, Seneca County, Ohio. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 12:41 PM EDT (16:41 UTC)
Expired
Jul 11, 2011, 1:40 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ottawa County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 1:16 PM EDTTSTM WND DMGBallville, OH5 LARGE BRANCHES DOWN ALOMG WITH UNUSUAL FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:16 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 4.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WUUS51 KCLE 111641
SVRCLE
OHC123-143-147-111745-
/O.NEW.KCLE.SV.W.0171.110711T1641Z-110711T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1241 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO
  SENECA COUNTY IN NORTHWEST OHIO

* UNTIL 145 PM EDT

* AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF GENOA TO
  21 MILES SOUTHWEST OF GIBSONBURG...AND MOVING EAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELMORE...
  TIFFIN...
  FREMONT...
  PORT CLINTON...
  CLYDE...
  GENOA...
  WOODVILLE...
  GIBSONBURG...
  NEW RIEGEL...
  OAK HARBOR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
      4160 8283 4165 8287 4165 8284 4168 8286
      4166 8282 4173 8282 4169 8277 4160 8283
      4154 8279 4154 8271 4150 8271 4147 8297
      4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1642Z 271DEG 62KT 4172 8339 4124 8362

$$

LAPLANTE
3 follow-up statements
554 
WWUS51 KCLE 111654
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1254 PM EDT MON JUL 11 2011

OHC123-143-147-111745-
/O.CON.KCLE.SV.W.0171.000000T0000Z-110711T1745Z/
SENECA OH-OTTAWA OH-SANDUSKY OH-
1254 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SANDUSKY...OTTAWA AND SENECA COUNTIES...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF CLAY
CENTER TO 6 MILES NORTHWEST OF FOSTORIA...MOVING EAST AT 50 MPH.

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING STRAIGHT 
LINE WINDS.  SEEK SHELTER IMMEDIATELY IF YOUR ARE IN THE PATH OF 
THIS LINE OF STORMS.  

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...STONY
PRAIRIE...OAK HARBOR...BURGOON...BETTSVILLE...TIFFIN...GREEN
SPRINGS...FREMONT...REPUBLIC...BLOOMVILLE AND PUT-IN-BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.

&&

LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
      4160 8283 4165 8287 4165 8284 4168 8286
      4166 8282 4173 8282 4169 8277 4160 8283
      4154 8279 4154 8271 4150 8271 4147 8297
      4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1653Z 271DEG 62KT 4166 8321 4122 8340

$$

KUBINA
500 
WWUS51 KCLE 111718
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT MON JUL 11 2011

OHC123-143-147-111745-
/O.CON.KCLE.SV.W.0171.000000T0000Z-110711T1745Z/
SENECA OH-OTTAWA OH-SANDUSKY OH-
118 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR SANDUSKY...OTTAWA AND SENECA COUNTIES...

AT 116 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PORT
CLINTON TO BLOOMVILLE...MOVING EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BELLEVUE...
ATTICA AND MARBLEHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.

&&

LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
      4160 8283 4165 8287 4165 8284 4168 8286
      4166 8282 4173 8282 4169 8277 4160 8283
      4154 8279 4154 8271 4150 8271 4147 8297
      4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1718Z 301DEG 44KT 4151 8284 4107 8303

$$

KUBINA
316 
WWUS51 KCLE 111740
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
140 PM EDT MON JUL 11 2011

OHC123-143-147-111750-
/O.CAN.KCLE.SV.W.0171.000000T0000Z-110711T1745Z/
SENECA OH-OTTAWA OH-SANDUSKY OH-
140 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SANDUSKY...OTTAWA AND SENECA
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.

LAT...LON 4162 8341 4162 8310 4154 8298 4153 8290
      4160 8283 4165 8287 4165 8284 4168 8286
      4166 8282 4173 8282 4169 8277 4160 8283
      4154 8279 4154 8271 4150 8271 4147 8297
      4143 8294 4144 8284 4101 8284 4100 8342
TIME...MOT...LOC 1740Z 301DEG 44KT 4137 8253 4093 8273

$$

KUBINA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:27 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 11, 11:27 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1127 AM EDT MON JUL 11 2011

.SYNOPSIS...
A COLD FRONT OVER THE WESTERN GREAT LAKES WILL DROP SOUTH ACROSS
THE AREA ON TUESDAY. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL
BUILD SOUTHEAST ACROSS THE EASTERN GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH LATE AFTERNOON.
NOT SURE WE NEED IT ALL THE WAY TO EXTREME NORTHEAST OHIO BUT WE
WANTED TO BE CAUTIOUS UNTIL WE ARE SURE WHAT THE LAKE MICHIGAN
DERECHO IS GOING TO DO. THERE IS A CHANCE THAT THE SMALL CLUSTER
OF STORMS ENTERING NORTHWEST OHIO COULD ALSO TURN INTO A
THUNDERSTORM COMPLEX AND MOVE SOUTHEAST TOWARD BOWLING GREEN AND
MANSFIELD EARLY THIS AFTERNOON. ALSO NOT SURE WHAT WILL HAPPEN
WHEN THE DERECHO CATCHES UP TO THE FIRST CLUSTER OF STORMS. THE
CAP WILL BE BROKEN AS THE BOUNDARY LAYER BECOMES MORE UNSTABLE AND
MID LEVEL COOLING OCCURS. THE STORMS WILL EVENTUALLY HAVE RAPID
PROPAGATION OFF TO THE SOUTHEAST WITH DAMAGING WINDS LIKELY.

TEMPERATURES WILL BE DEPENDENT ON THE AMOUNT OF CLOUDS/STORMS
ACROSS NOW OHIO. HAVE TRIMMED BACK HIGHS ACROSS NORTHWEST OHIO TO
AROUND 90. WILL STICK WITH 90 AND LOWER 90S MOST ELSEWHERE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA TONIGHT. WELL THAT IS
IF YOU WANT TO CALL IT A COLD FRONT. THICKNESS PATTERN DOES NOT EVEN
RELAX AT ALL BEHIND THE FRONT. WEAK UPPER LEVEL RIDGE TRIES TO BUILD
EAST INTO THE AREA TUESDAY MORNING BUT THEN FLATTENS OUT.  THIS
MEANS TEMPERATURES ON TUESDAY WILL STILL BE WARM BUT NOT AS WARM AS
TODAY. LOOKING UPPER 80S MOST AREAS AND AROUND 90 IN THE WEST.

THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT WITH THE
WEAK FRONTAL BOUNDARY AND THEN SHIFT EAST OF THE AREA BY TUESDAY
MORNING. HIGH PRESSURE BUILDS SOUTHEAST INTO THE REGION AND BECOMES
A DOMINANT WEATHER FEATURE THROUGH THURSDAY NIGHT.

HOWEVER...A QUICK SHOT OF UPPER LEVEL POSITIVE VORTICITY ADVECTION
TAKES PLACE TUESDAY EVENING INTO TUESDAY NIGHT WITH ASSOCIATED
MOISTURE. THIS ACTIVITY COULD PRODUCE A FEW SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE SOUTHERN PORTIONS OF THE FORECAST
AREA. ALL OF THE ACTIVITY WILL BE SOUTH OF THE REGION BY WEDNESDAY
WITH FAIR WEATHER RESUMING INTO THURSDAY NIGHT.

COOLER TEMPERATURES ARRIVE ON WEDNESDAY AS HIGH PRESSURE BUILDS
CLOSER TO THE REGION FROM THE NORTHWEST. THIS SHOULD BRING IN A BIT
MORE COOL AIR ADVECTION TO THE AREA. STILL LOOKING AT HIGHS IN THE
MIDDLE 80S IN THE WEST AND AROUND 80 EAST AND UPPER 70S ALONG THE
LAKE SHORE. A BIT OF A WARMUP TAKES PLACE BY ABOUT 2 OR 3 DEGREES BY
THURSDAY AS SUBSIDENCE OCCURS UNDER HIGH PRESSURE OVER THE AREA.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE LONG TERM IS NOT REAL CLEAR. THERE WILL BE A LOW THREAT OF
SHOWERS AND THUNDERSTORMS FOR THE PERIOD BUT DETAILS ARE UNCERTAIN.
HIGH PRESSURE WILL BE TO THE NORTH WITH AN INVERTED TROF ACROSS THE
EASTERN OHIO AND NORTHWEST PA FRIDAY BUT WEAKENING BY SUNDAY
ACCORDING TO THE GFS...THE 00Z ECMWF IS MORE PESSIMISTIC. AT THIS
TIME DID NOT MAKE MAJOR CHANGES SINCE CONFIDENCE IS NOT REAL HIGH.
USED A BLEND OF HPC AND 00Z MOS GUIDANCE FOR THE TEMPERATURES.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
THE QUESTION FOR TODAY IS THE TIMING OF WHEN THE THUNDERSTORMS
WILL DEVELOP. STARTING TO GET SOME DEVELOPMENT OVER NORTHERN
INDIANA. THE CAUSE OF THE THUNDER WILL BE A PREFRONTAL TROF AND
THEN THE COLD FRONT. STILL THINKING THAT THE CURRENT THUNDERSTORM
ACTIVITY WILL DECREASE AND THEN REFIRE. CONFIDENCE IN THIS IS LOW.
NONE THE LESS THE AIRMASS SHOULD HEAT UP QUICKLY...IT MAY TAKE
SOME TIME FOR DEBRIS CLOUDINESS TO GET INTO THE AREA. THE OTHER
CONCERN IS WILL WE BE CAPPED WITH 700 MB TEMPERATURES EXPECTED TO
BE AROUND 12C. THE MAIN THUNDERSTORM ACTIVITY SHOULD BE LATE THIS
AFTERNOON AND EVENING.

AFTER THE THUNDERSTORMS SOME FOG IS EXPECTED WITH A VERY MOIST
ATMOSPHERE. SOME OF THE MODELS ARE FORECASTING STRATUS TO
DEVELOP...AT THIS TIME NOT CONFIDENT IN THAT...THIS WILL HAVE TO
BE MONITORED.

ANY FOG EARLY THIS MORNING WILL BURN OFF...SOME HAZE COULD BE
AROUND WITH THE AIRMASS BECOMING INCREASINGLY MORE HUMID.

OUTLOOK...MVFR BR TUESDAY MORNING...OTHERWISE MAINLY VFR THROUGH
FRIDAY.

&&

.MARINE...
A COLD FRONT WILL CROSS LAKE ERIE TONIGHT AND THEN HIGH PRESSURE
WILL BE JUST NORTH OF THE LAKE FOR MUCH OF THE REST OF THE WORK WEEK.
THE THREAT FOR A SMALL CRAFT ADVISORY WILL BE LOW WITH THE MAIN
THREAT TIMES LATE TONIGHT AND TUESDAY MORNING AFTER THE COLD FRONTAL
PASSAGE AND AGAIN TUESDAY THROUGH FRIDAY WITH A NORTH AND
NORTHEAST FLOW. AT THIS TIME IT LOOKS LIKE THE WIND SPEEDS SHOULD BE
MAINLY 10 TO 15 KNOTS WITH 2 TO 4 FOOT WAVES AT THE MOST...BUT THIS
WILL HAVE TO BE MONITORED. SPECIAL MARINE WARNINGS MAY BE NEEDED
LATER THIS AFTERNOON AND TONIGHT AS THUNDERSTORMS CROSS THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Jul 11, 10:37 AM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EDT MON JUL 11 2011

LEZ142>146-162>166-OHZ003-006>014-017>023-027>033-036>038-047-089-
121445-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
1037 AM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
DAMAGING WINDS ARE THE MAIN THREAT. TORRENTIAL DOWNPOURS WILL
OCCUR WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-147>149-167>169-PAZ001>003-121445-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1037 AM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
DAMAGING WIND ARE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 11, 12:21 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     MCCOMB                  41.11N 83.79W
07/11/2011                   HANCOCK            OH   COUNTY OFFICIAL

            TREES DOWN AND POWER OUTAGES.

&&

LEE
Local storm report, Jul 11, 12:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1224 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     DOWNBURST        S FINDLAY               41.04N 83.64W
07/11/2011                   HANCOCK            OH   TRAINED SPOTTER

            ESTIMATED 65MPH WIND GUSTS.

&&

LEE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 11:32 AM EDTSevere Thunderstorm WarningCLEWood43 min
Jul 11, 11:57 AM EDTSevere Thunderstorm WarningCLEHancock63 min
Jul 11, 12:16 PM EDTSpecial Marine WarningCLE119 min
Jul 11, 12:17 PM EDTAreal Flood AdvisoryCLEWood4 hr
Jul 11, 12:18 PM EDTSevere Thunderstorm WarningCLELucas, Wood57 min
Jul 11, 12:44 PM EDTSevere Thunderstorm WarningCLECrawford61 min
Jul 11, 12:58 PM EDTAreal Flood AdvisoryCLEHancock4 hr
Jul 11, 12:59 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot47 min
Jul 11, 1:01 PM EDTSevere Thunderstorm WarningCLEHuron, Richland44 min
Jul 11, 1:14 PM EDTSevere Thunderstorm WarningCLEErie, Huron44 min
Jul 11, 1:16 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow, Richland59 min
Jul 11, 1:21 PM EDTSevere Thunderstorm WarningCLEAshland39 min
Jul 11, 1:38 PM EDTSevere Thunderstorm WarningCLEKnox61 min
Jul 11, 1:45 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne60 min
Jul 11, 1:51 PM EDTSpecial Marine WarningCLE84 min
Jul 11, 2:38 PM EDTSevere Thunderstorm WarningCLEStark, Summit67 min
Jul 11, 2:49 PM EDTSevere Thunderstorm WarningCLEAshtabula, Lake56 min
Jul 11, 3:10 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage65 min
Jul 11, 3:17 PM EDTSpecial Marine WarningCLE88 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.